| Model Number |
G56968 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).D2) common name: nin - renal stent.E3) occupation: lab manager.G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404.Registration no.: 3005580113.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
The right renal was too tortuous for the stent to work; the physician used a 5x12 cook device to complete procedure successfully.Patient outcome: unknown.
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).Name and address for importer site: (b)(4).Summary of investigational findings: investigation is based on event description and returned device.It was reported that the right renal was too tortuous for the stent to work.Procedure was completed with a different device without any harm to the patient.The complete device was returned.An investigation revealed no damages to the device, nor to the distal tip of the catheter and the stent was still correctly loaded on to the deflated balloon.No images were provided to assist the investigation, but there is no comment in the report, if a pre-implantation angioplasty was performed prior to attempting to advance the balloon expandable stent across the lesion.Still, if impossible to cross the lesion a way to help circumvent this scenario would be dilating the lesion again, or changing the wire guide or the guiding catheter/introducer as described in the ifu.There is no discussion in the complaint report why neither of these maneuvers were utilized.No evidence to suggest that the device was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.